I have fainted a couple of times but my doctor described them as seizures due to stress after an EEG. I was prescribed this medication at a dose of 75mg per day and diagnosed with minor epilepsy. However, I've been warned about its numerous side effects. Being in university, I'm worried I'd have in-cognitive functions, vision problems, rashes, etc. and i already take other medications such as glucophage. But in order to prevent the seizing, it seems to be crucial.. any advice? Please inform me if it's better to take it or not.
Lamictal (lamotragine) is great for epilepsy, I have the big seizures and take 200 a day(also for my bipolar), works great, very very few side effects and is also said to be a good mood stabiliser, although I'm also on 2300 of valpro(another anti convulsant) lamictal is great, yes their is one very very rare reaction which is the stevens-Johnson syndrome (a rash) too which u must stop the med and see ur doc immediately, but this -if happens will be straight away so u will know first up , as I've said its so so rare,-and also, don't read to deeply into the meds on line, by law everything must be listed, if u look up paracetamol u would stop takin that cus of what it says on the net lol! -
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jul 2012 • 3 answers
Posted 4 Jun 2013 • 2 answers
Posted 26 Sep 2014 • 3 answers
Posted 31 Aug 2015 • 1 answer
Posted 29 Mar 2016 • 0 answers